About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 374938, 7 pages
http://dx.doi.org/10.1155/2013/374938
Research Article

Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 27 February 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xian-Feng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xian-Feng Zhou, Song Liu, and Wei Jiang, “Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay,” Abstract and Applied Analysis, vol. 2013, Article ID 374938, 7 pages, 2013. doi:10.1155/2013/374938